The Elder Scrolls V: Skyrim
< >
Показані коментарі 17 із 7
It's not clear what you've highlighted or why you have done so.
Update your Graphics Card and if you are using a lap-top use cooler pad in case it is overheating
It might be unwanted magical effects caused by a mod...There is a way of tinkering, but I cannot be held responsible for your game...

I know of this... It does take some reading tho:
http://forums.nexusmods.com/index.php?/topic/872861-tutorial-removing-unwanted-magic-effects-from-the-player/
Автор останньої редакції: [KL] Master Dan [StormCats]; 20 кві 2014 о 6:26
i could not find my problem from them :(
Hello Michael i wonder if you could post your system specs please i know my first tip's did not help but you may find someone with a simular set up than you that this has happened to before could a Graphics mod of some type be causing this
AMD Phenom(tm) II X4 BB5 Processsor 3.20 GHz
4,00GB
Nvidia GT 430
64bit
< >
Показані коментарі 17 із 7
На сторінку: 15 30 50